# SDR 2000ZZZX285

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 370 And 427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT, RIGHT FLOOR WEB BETWEEN BS 370 AND BS 427 ABOVE PIT DOOR HAS SURFACE CORROSION AT FLOOR BEAM.  REPAIRED BY INSTALLING NEW CUSP WEB AT STA 313 TO STA STA 389 AND STA 389 TO STA 503.  DER APPROVED ON FAA FORM 8110-3 DATED 99-11-19, ECRA 935-53-C43-2.
